标题:A type of general forward-backward stochastic differential equations and applications
作者:Chen, Li; Wu, Zhen
作者机构:[Chen, L] Department of Mathematics, China University of Mining and Technology, Beijing 100083, China;[ Wu, Z] School of Mathematics, Shandong Univers 更多
通讯作者:Wu, Z(wuzhen@sdu.edu.cn)
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学年刊B辑(英文版)
出版年:2011
卷:32
期:2
页码:279-292
DOI:10.1007/s11401-011-0631-x
关键词:Stochastic delayed differential equations;Anticipated backward stochastic differential equations;Forward-backward stochastic differential equations;Linear-quadratic stochastic optimal control with delay;Nonzero sum stochastic differential game with delay
摘要:The authors discuss one type of general forward-backward stochastic differential equations (FBSDEs) with It6\'s stochastic delayed equations as the forward equations and anticipated backward stochastic differential equations as the backward equations.The existence and uniqueness results of the general FBSDEs are obtained.In the framework of the general FBSDEs in this paper,the explicit form of the optimal control for linearquadratic stochastic optimal control problem with delay and the Nash equilibrium point for nonzero sum differential games problem with delay are obtained.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:10
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79952102413&doi=10.1007%2fs11401-011-0631-x&partnerID=40&md5=187072f57d74993ba35019a86fd0c37d
TOP